# SDR AALA202308235501

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 36,442 hours, 15,403 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 411A6809303B
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT 17F WINDOW SHADE STICKS PARTIALLY OPEN. REMOVED AND REPLACED EMERGENCY EXIT DOOR 17F WINDOW SHADE PER AMM TASK 25-21-12-000/400-801.
